# SDR UIEA200700463

- Difficulty date: October 24, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 95,909 hours, 19,894 cycles
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON LT SKIN WAS FOUND A CRACK AT THE 483 AL ACCESS PANEL CUTOUT LOWER AFT CORNER.  DEFECTIVE CRACK AREA INTERIM REPAIRED AS PER BOEING MESSAGE NR 1-656345659-3 AND ATLAS XEO NR 54-102307.
